Sludge factory

By fmyactuallife - 03/05/2020 08:00

Today, I'm on my second day of a week of antibiotics to treat a bad urine infection. Incidentally, the pills seem to be giving me extremely loud, frequent, gut-wrenchingly painful and smelly diarrhea. Only 5 more days to go. FML
I agree, your life sucks 1 541
You deserved it 108

Add a comment

You must be logged in to be able to post comments!

Top comments

You really need to talk to the doctor about changing the antibiotics. That sounds like an allergic reaction...

I find that drinking Yakult (or similar probiotics) daily really helps, when on certain antibiotics.

Comments

On the plus side, you'll probably lose some weight and have nice urine again. Golden showers will be fun again!

No, I just check in a few times a day. I only sleep 6-1/2 hours a night at best and I don't screw around with social media. Back in the glory days here, you were lucky to get a comment in the first 10. They used to put out groups of about 4 stories three times a day. Now, stories go for many hours with no comments. Because of the quarantine, I'm probably checking in a little more than usual. Thanks for your concern.

I find that drinking Yakult (or similar probiotics) daily really helps, when on certain antibiotics.

I was about to suggest eating yogurt, but this stuff works too, I guess. For the diarrhea, try cooked carrots and potatoes and avoid raw veggies.

You really need to talk to the doctor about changing the antibiotics. That sounds like an allergic reaction...

No. No it does not just sounds like her gut flora Bacteria is gone which is what antibiotics do. Indiscriminately kill bacteria

often antibiotics kill the good bacteria with the bad. Eat some bananas and yogurt

Per the advice of my doctor, I've found that eating bananas cures constipation, which is "kinda" the opposite effect of what OP is hoping for.

Uh that sounds like c diff as a reaction to antibiotics and that can kill you. You need to call your doctor ASAP.

You should call your doctor. Antibiotics can cause diarrhea because they kill off healthy bacteria in your gut. Usually it clears when the antibiotics end and you should take a probiotic and eat some yogurt with live cultures. Call your doc though because it could be something more serious like C. Diff

Jillian Cosby-Kelly 15

Coming from someone going through the same thing right now, you NEED to talk to a doctor. This is not a normal reaction and you can become severely dehydrated and wind up hospitalized. My doc thinks I got c diff from the antibiotics I was taking after a wisdom tooth extraction. I've never been this sick in my life. ALSO c diff is extremely contagious.

Antibiotics can do that. Happens to me almost every time I take them.